Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 41, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 26, 2010, 8:09 PM EDT for Sullivan County, Indiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2010, 8:09 PM EDT (00:09 UTC)
- Expired
- Jun 26, 2010, 10:38 PM EDT
- In force
- 2 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
County Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2943 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709
WGUS53 KIND 270009
FFWIND
INC153-270300-
/O.NEW.KIND.FF.W.0041.100627T0009Z-100627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1100 PM EDT/1000 PM CDT/
* AT 807 PM EDT/707 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA. RADAR ESTIMATES THAT OVER 2 INCHES OF RAIN HAS
FALLEN ACROSS THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SULLIVAN.
LAT...LON 3915 8725 3906 8725 3891 8726 3891 8754
3892 8755 3893 8754 3896 8754 3898 8755
3899 8759 3906 8759 3909 8763 3911 8764
$$
PUMA1 follow-up statement
980
WGUS73 KIND 270238
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 PM EDT SAT JUN 26 2010
INC153-270252-
/O.CAN.KIND.FF.W.0041.000000T0000Z-100627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-
1038 PM EDT SAT JUN 26 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SULLIVAN
COUNTY IS CANCELLED...
HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE
WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 3915 8725 3906 8725 3891 8726 3891 8754
3892 8755 3893 8754 3896 8754 3898 8755
3899 8759 3906 8759 3909 8763 3911 8764
$$
PUMAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:32 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 26, 6:32 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 632 PM EDT SAT JUN 26 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A WARM FRONT WILL LIFT NORTH OVER INDIANA LATE TODAY THROUGH EARLY SUNDAY...THEN A COLD FRONT WILL APPROACH THE REGION ON SUNDAY...AND CROSS CENTRAL INDIANA ON MONDAY. HIGH PRESSURE WILL BUILD BACK OVER THE REGION FOR TUESDAY THROUGH FRIDAY. && .NEAR TERM /TONIGHT/... FORECAST FOCUS TONIGHT IS TEMPS AND POPS. AS OF 300 PM THIS AFTERNOON...PLENTY OF MOIST WARM AIR IS ADVECTING INTO THE FORECAST AREA FORM THE S/SW AND HAS ALREADY MADE IT INTO THE NORTHERN COUNTIES. APPEARS HEAT ADVISORY FOR THE SOUTHERN COUNTIES IS MEETING CRITERIA AT THIS HOUR SO THIS HEADLINE WILL REMAIN INTACT UNTIL 8 PM WHEN IT EXPIRES. DECENT CONVECTIVE INHIBITION HAS PREVENTED ANY CONVECTION FROM FORMING THUS FAR THIS AFTERNOON...BUT WILL LEAVE IN SLIGHT CHANCE POP FOR THE REST OF THIS AFTERNOON AND EVENING IN CASE WE HAVE SOME ISOLATED CONVECTION POP UP. ALSO CONTINUED THESE POPS OVERNIGHT AS STALLED BOUNDARY OVER NORTHERN INDIANA BEGINS TO DRIFT SOUTHWARD AS A WEAK COLD FRONT LATE. BLEND OF MOS GUIDANCE OVERNIGHT SEEM REASONABLE FOR LOWS IN THE LOW 70S. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... FORECAST FOCUS IS ON PRECIP CHANCES SUNDAY EVENING THROUGH EARLY MONDAY...WHICH MAY LEAD TO FLASH FLOODING ISSUES. BY EARLY SUNDAY THE AFOREMENTIONED FRONTAL BOUNDARY REMAINS STRADDLED ACROSS NORTHERN INDIANA. THERE IS A CHANCE CONVECTION WILL BE INITIATED OFF THIS FEATURE BEFORE IT LIFTS NORTHWARD AS A WARM FRONT LATE...SO HAVE LEFT IN 50-30 PERCENT POPS...HIGHEST NORTHWARD...CLOSER TO THE BOUNDARY. HIGH TEMPS DURING THE AFTERNOON ARE VERY TRICKY...AS THEY WILL BE VERY DEPENDENT ON THE EXACT POSITION OF THIS BOUNDARY AND THE TIMING OF THE MAIN COLD FRONT LATE IN THE EVENING...BUT ULTIMATELY DECIDED TO LEAN TOWARD BLEND OF THE VERY COOL NAM AND /TOO/ WARM GFS WHICH YIELDS HIGHS UPPER 80S TO AROUND 90. THE REAL INTERESTING PART OF THE FORECAST COMES SUNDAY EVENING WITH THE COLD FRONT KNOCKING ON OUR DOOR TO THE W/NW. CONSENSUS IS TO LEAN TOWARD GEM/EURO/GFS SOLUTIONS AS THE NAM RESIDES ON THE MUCH FASTER SIDE OF GUIDANCE AND HAS BEEN CONSIDERED AN OUTLIER FOR THE PAST FEW MODEL RUNS. FRONT SHOULD BE POISED TO ENTER THE STATE OF INDIANA EARLY SUN EVENING AND THEN TAKES ITS TIME PUSHING SE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS AND EVEN INTO EARLY MONDAY MORNING. THE FRONT SHOULD FINALLY DROP SOUTH OF THE STATE BY MONDAY AFTERNOON AFTER WHICH IT WILL BRIEFLY STALL ACROSS KENTUCKY AND TENNESSEE. WHAT CONCERNS ME IS THE SLOW MOVEMENT OF THE FRONT AND THE EXTREMELY HIGH PRECIPITABLE WATERS OF AROUND 2.25 INCHES...WHICH IS DOUBLE THAN NORMAL FOR THIS TIME OF YEAR. CENTRAL INDIANA CANNOT TAKE MUCH MORE RAIN...AND EVEN IF WE ONLY RECEIVE 1 INCH OF PRECIP ON AVERAGE /WHICH THE MODELS ARE INDICATING/ ACROSS THE AREA...THIS MIGHT BE ENOUGH TO CAUSE CONCERNS WITH THE MAJORITY OF OUR RIVERS AT OR ABOVE FLOOD STAGE AND MANY SMALLER STREAMS AND CREEKS FILLED TO THEIR BANKS. THEREFORE...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE ENTIRE FORECAST AREA. IT/S STILL VERY DIFFICULT TO PREDICT WHAT PART OF THE AREA WILL GET THE HEAVIEST RAIN AND IF LATER GUIDANCE SHOWS THAT ONE PART OF THE CWA OR ANOTHER LOOKS BETTER...THE WATCH CAN BE ADJUSTED. HIGH PRESSURE WILL THEN BEGIN TO BUILD BACK OVER THE REGION MONDAY NIGHT WHERE IT WILL REMAIN IN CONTROL OVER MUCH OF THE REGION THROUGH AT LEAST THE END OF THE WORK WEEK. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ENSEMBLE DATA ARE IN GOOD AGREEMENT IN DEVELOPING AN UPPER TROUGH OVER THE EASTERN PARTS OF THE COUNTRY BY THE MIDDLE OF NEXT WEEK AND SHIFTING THAT TROUGH SLOWLY EAST TO A POSITION NEAR OR JUST OFF THE EAST COAST BY THE END OF NEXT WEEK. THIS WILL EVENTUALLY BRING THE UPPER RIDGE BACK INTO THE MIDWEST. THIS PATTERN SHOULD KEEP MOST OF THE INSTABILITY/DEEP MOISTURE WELL TO THE SOUTH...SO WILL CONTINUE WITH A DRY FORECAST THROUGH THE EXTENDED WITH A SLOW WARMING TREND. SOME OF THE ENSEMBLE MEMBERS ARE BEGINNING TO DEVELOP A CLOSED UPPER LOW IN THE SOUTHERN PLAINS OR OZARK REGION BY THE END OF NEXT WEEK...WITH A COUPLE OF MEMBERS BRINGING MEASURABLE PRECIPITATION TO THE LOCAL AREA BY NEXT SATURDAY. NOT ENOUGH TO CHANGE THE DRY FORECAST...BUT SOMETHING TO KEEP AN EYE ON OVER THE NEXT COUPLE OF DAYS. && .AVIATION /270000Z TAF ISSUANCE/... CAN/T RULE OUT SOME ISOLATED CONVECTION THROUGH 02-03Z THIS EVENING...BUT COVERAGE SHOULD BE TOO LOW TO MENTION IN THE TAFS. FOCUS THEN TURNS TO POTENTIAL FOR FOG OVERNIGHT. ALL SITES BUT IND WILL HAVE TEMPERATURES NEAR THE AFTERNOON DEWPOINT BY 09Z SETTING THE STAGE FOR SOME MVFR FOG. ANY FOG WILL BURN OFF BY 13Z. TSRA WILL DEVELOP SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. COVERAGE AND TIMING STILL UNCERTAIN...SO HAVE JUST WENT WITH CB IN TAFS FOR NOW. OUTSIDE OF TSRA...VFR WILL BE THE RULE SUNDAY. && .HYDROLOGY... THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ARE EXPECTED SUNDAY EVENING THROUGH MONDAY MORNING AS A COLD FRONT PUSHES SLOWLY THROUGH THE FORECAST AREA. WITH PRECIPITABLE WATER VALUES RANGING FROM AROUND 150 TO 180 PERCENT OF NORMAL...A DEEP WARM CLOUD DEPTH WITH FREEZING LEVELS AOA 15KFT AND ALREADY SATURATED GROUND THROUGHOUT CENTRAL INDIANA...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA STARTING SUNDAY EVENING THROUGH MONDAY MORNING. RUNOFF FROM ANY ADDITIONAL RAINFALL WILL ALSO PRODUCE RENEWED RISES ON AREA LAKES AND STREAMS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ051>053-060>063- 067>072. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....JAS AVIATION...50 HYDROLOGY...MRD
Hazardous weather outlook, Jun 26, 5:21 AM EDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 521 AM EDT SAT JUN 26 2010 INZ021-028>031-035>049-054>057-064-065-270930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BARTHOLOMEW-DECATUR- 521 AM EDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHERN PORTIONS OF CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS PORTIONS OF CENTRAL INDIANA MAINLY NORTH OF INTERSTATE 70. HEAT INDICES WILL APPROACH THE MID 90S IN SOME LOCATIONS THIS AFTERNOON. FLOODING WILL CONTINUE ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY. SOME OF THESE STORMS COULD BE SEVERE. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE...WHICH MAY CAUSE LOCALIZED FLASH FLOODING. HEAT INDICES WILL ONCE AGAIN APPROACH THE MID 90S ON SUNDAY AFTERNOON. FLOODING WILL CONTINUE FOR SEVERAL DAYS ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES OVER THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>063-067>072-270930- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 521 AM EDT SAT JUN 26 2010 ...HEAT ADVISORY IN EFFECT FROM 2 PM EDT TO 8 PM EDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A HEAT ADVISORY IS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL PORTIONS OF CENTRAL INDIANA THIS AFTERNOON. HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES WILL BE POSSIBLE. THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. FLOODING WILL CONTINUE ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY. SOME OF THESE STORMS COULD BE SEVERE. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE...WHICH MAY CAUSE LOCALIZED FLASH FLOODING. HEAT INDICES WILL ONCE AGAIN APPROACH THE MID TO UPPER 90S ON SUNDAY AFTERNOON. FLOODING WILL CONTINUE FOR SEVERAL DAYS ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES OVER THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Special weather statement, Jun 26, 7:33 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EDT SAT JUN 26 2010
INZ060-270000-
SULLIVAN-
733 PM EDT SAT JUN 26 2010
...STRONG THUNDERSTORM ADVISORY FOR SULLIVAN COUNTY UNTIL 800 PM
EDT...
AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SULLIVAN...MOVING NORTHEAST
AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
PAXTON AROUND 755 PM EDT...
SULLIVAN AROUND 800 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3910 8757 3921 8739 3905 8725 3891 8749
3906 8759 3907 8760
TIME...MOT...LOC 2333Z 234DEG 8KT 3902 8745
50Special weather statement, Jun 26, 7:39 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT SAT JUN 26 2010
INZ072-270015-
JENNINGS-
739 PM EDT SAT JUN 26 2010
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN JENNINGS COUNTY UNTIL
815 PM EDT...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF SEYMOUR...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
PARIS CROSSING AROUND 800 PM EDT...
VERNON AROUND 805 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3883 8580 3901 8580 3899 8545 3888 8557
3888 8558 3887 8558 3885 8560 3885 8562
3883 8563 3882 8569
TIME...MOT...LOC 2340Z 277DEG 14KT 3892 8574
50Special weather statement, Jun 26, 8:05 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT SAT JUN 26 2010
INZ060-061-270030-
GREENE-SULLIVAN-
805 PM EDT SAT JUN 26 2010
...STRONG THUNDERSTORM ADVISORY FOR WESTERN GREENE AND SOUTHERN
SULLIVAN COUNTIES UNTIL 830 PM EDT/730 PM CDT/...
AT 759 PM EDT/659 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF LINTON TO PALESTINE...AND MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
THESE STORMS WILL BE NEAR...
VICKSBURG AROUND 815 PM EDT...
PAXTON...LINTON...CARLISLE AND PLEASANTVILLE AROUND 830 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3910 8700 3896 8717 3892 8753 3896 8754
3898 8755 3898 8758 3899 8759 3906 8759
3908 8761
TIME...MOT...LOC 0004Z 267DEG 13KT 3906 8724 3900 8761
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:05 PM EDT | Special Weather Statement | IND | Sullivan | 25 min |
| Jun 27, 4:06 AM EDT | Heat Advisory | IND | Bartholomew, Brown, Clay, Daviess, Greene, Jackson and 8 more | 15 hr |
| Jun 27, 1:10 PM EDT | Special Weather Statement | IND | Hamilton | 35 min |
| Jun 27, 7:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 36 min |
| Jun 27, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 50 min |
| Jun 27, 7:59 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 46 min |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.